# SDR AALA20130928006

- Difficulty date: September 28, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME FASTENER HOLE THAT ATTACHES TO THE TRANSITIONAL PANEL AT BS 727J IS ELONGATED.  OVERSIZED HOLE IAW EA B737-53-031774.
